MathSciNet Relay Station
MathSciNet bibliographic data
MR412148 12A50
Callahan, T. Dihedral field extensions of order $2p$ whose class numbers are multiples of $p$. Canad. J. Math. 28 (1976), no. 2, 429–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement